# SDR TWAA0102203

- Difficulty date: January 30, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON MEMBRANE ON LT SIDE WALL AREA OF MID-CARGO COMPT, STA 522 TO 541 (O/B TO SIDEWALL).  REMOVED CORROSION PER SPM 6-80-01 AND SRM 51-10-3 PAGE 21.  INSTALLED WEB REPAIR PER SRM 53-01, FIG 2 PAGE 9.
